MathSciNet Relay Station
MathSciNet bibliographic data
MR667156 60G15 (28C20 58D20 81C35)
Ellis, Richard S.; Rosen, Jay S. Asymptotic analysis of Gaussian integrals. I. Isolated minimum points. Trans. Amer. Math. Soc. 273 (1982), no. 2, 447–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement